Tramadol and seizures

Common Questions and Answers about Tramadol and seizures

ultracet

I keep hearing that if you take to much Tramadol you can have seizures. Can anyone tell me what kind of seizure and can you have a seizure and not know it? Also, I am trying to find a detox center and I keep getting conflicting answers. Can anyone tell me about "Rapid Detox" as compared to regular detox? I have read all about it but I don't know who to believe.
I am new to this forum but I am trying to quit taking tramadol last week it caused me to have a seizure at work. Needless to say ppl are gossiping and saying I am a drug addict and my family is scared to death. I am currently tapering on my own 8, 7, currently at 6 pills per day. I hope I can do this I am so upset and embarrassed that I let it get this far. I have everything to look forward to I am getting married soon and have a lovely little girl.
They do indicate that seizures are a side effect of ultram/tramadol and that supposedly you are at a higher risk for seizure if you quit CT. I went from 30-35 50mg tabs a day to CT and prepared to quake in my shoes, but never had a seizure. I asked the doc why this was and there was no valid answer forthcoming. It is a **** shoot as to whether or not you will have seizures, but if you do they say you'll definitely not forget it.
I wasn't aware at the time about the possibility of tramadol causing seizures but now when I read about people using a fraction of what I was taking and having seizures it terrifies me. God bless, Graeme.
00 pm I started to feel my heart race, began to feel a bit nauseous and quite anxious. I proceeded to read up on the side effects of tramadol and began to feel more and more anxious reading accounts of people who had suffered seizures at higher doses. I went and lay down for an hour and a half or so and then began to feel similar sensations at around 11: 30 pm, I then decided to lie down and try and sleep it off.
Tramadol needs to be tapered off of. Look for avisg and read her journals and send her a PM if you need her to do a specific taper plan. Seizures are possible if they quit cold turkey or taper too fast.
the W/D's for Trams was a millions X worse than Hyrdo or Percs for me...also can lead to seizures, etc....avoid them if you can and they are HIGHLY addicitve.
Hi,The physical withdrawals from tramadol can typically last 3 to 7 days.I was taking tramadol for a long time and yes the withdrawals can be bad,but it is very doable with a plan in place and there is plenty of advice that can be offered to ease the detox.Firstly I don't know how long you have been taking it but 6 to 10 a day would need a tapering plan in place to firstly take the risk of seizures to a minimum and to ease the severity of withdrawals.
You know it is time to stop. That is scary amount to be on and you are risking seizures at this point. In fact, I also think you went through that before. You NEED to taper. o NOT try this ct. Do you have a doctor that you can come clean with?
, electric-shock-like sensations throughout the body, paresthesias, sweating, palpitations, restless legs syndrome, sneezing, insomnia, vivid dreams or nightmares, micropsia and/or macropsia, tremors, and headache among others. In most cases, tramadol withdrawal will set in 12–20 hours after the last dose, but this can vary.
tramadol was my DOC also. i took tramadol for several years and lots of it. you maybe over the worst of it. the 'mental' stuff can be ruff. life does get better. hang in there, stay strong.
I was pretty sure she wasn't right and when I tried to tell her that the tramadol looked pretty bad to stop she said it would be so much easier than the oxycontin and percocets. I wasn't buying that from things I have read here. So thank you for clearing that up. I'm not wanting something that has an anti depressant quality and do not want anything that will give me seizures!
the rest applies to Tramadol. You can't stop taking it suddenly and at such high doses, it can cause seizures. The max dose on those is 400 mg (8 pills per day). You too really need to seek medical attention to help you off this horrible, nasty drug. Withdraws from it are much worse than opiates due to the SSRI (anti-depressant quality) to it.
Hello and welcome. How much were you taking? Did you do a taper? Going Cold turkey from tramadol can cause seizures. Stay hydrated,get in some exercise.keep yourself as active as possible. Two weeks is still early in recovery.hard to say some people do better than others .just take it as it comes. One day at a time. Think positive it definitely helps. The anxiety,depression and lack of sleep are all part of the detox.
You can read many posts about Tramadol and decide from there. Personally..I will never take this stuff again due to bad withdrawal symptoms. Good luck to you.
What is tramadol, is it similar to vicodin or percs?? Found it on a friend, and was worried they were in my spot- what is it??
then like a week later she was taking more and more tramadol...chewing them up...gross...she told me then flushed them...and then got RLS and had to withdraw all over again...bad idea...
Well day 2 of no tramadol and I feel really bad. Last night was so bad with the sweats that I had to put towels on my pillow and bed. I hope today is better.
i started taking tramadol about 2 years ago for pain, and now if i run out i get really bad withdrawels, its like having the flu but a hundred times worse, i know i am addicted, i need too know if there would be a rehab for tramadol addiction in uk? im not sure if there will be as its not heroin or any other drug like that, its just a pain killer, if there was a rehab place for it then would i have too stay there for a few days or would they just tell me to cut down slowly?
Tramadol is somewhat pharmacologically similar to levorphanol (albeit with much lower μ-agonism), Might be best to start a taper first, from what I've read withdrawals from tramadol can cause seizures.
I am only writing because I have read some questions on here about tramadol and I just wanted to give you an idea of how bad it can get. I know that plenty of people on this site have already made it clear this is a bad drug, but whats one more testimonial just in case! I used it to get off norco because I stupidly thought I could be the one exception to the rule and finally get better with the help of trams.
Metabolism of tramadol and M1 is reduced in patients with advanced cirrhosis of the liver resulting in a larger area under the serum-concentration-versus-time to curve tramadol and longer tramadol and M1 elimination half-lives (13 hrs. for tramadol and 19 hrs. for M1). In cirrhotic patients adjustment of the dosing regimen is recommended (see DOSAGE AND ADMINISTRATION).
What is the most important information I should know about tramadol? Physical Dependence and Abuse ULTRAM may induce psychic and physical dependence of the morphine-type (μ-opioid) (see DRUG ABUSE AND DEPENDENCE). ULTRAM should not be used in opioid-dependent patients. ULTRAM has been shown to reinitiate physical dependence in some patients that have been previously dependent on other opioids.
Im trying 2 quit tramadol addiction cold turkey. I've had seizures from taking too much of this medication already and am taking dilantin for that, because i didnt have the guts 2 be honest that it was from the tramadol. I quit taking it for a couple of months before thanks 2 suboxin (however u spell it). Then i relapsed. I've been back on it for about 2 months. I took my last tramadol on Friday, now its Monday. Haven't had 2 bad of w/d symptoms. But I do feel it getting worse.
I am on my second day without tramadol and I am emotional, my stomach hurts, I cant sleep, I am really depressed, and I cant concentrate. I am trying to study for a pre-nursing exam and I cant, just typing this question is hard. I am taking withdrawl ease, tuna omega-3 oil, organically bound minerals, calcium lactate, renafood, 100mg zoloft, 40 mg adderall, and clonazepam. Do you know how long these feelings are going to last? I am really not doing well.
s are just realizing how addictive this drug is, and yet some are still handing it out like candy. The withdrawl process off tramadol is one of the worst a person can go thru.
hey marilyn, good for you wanting to get off the trams. you can not go cold turkey from tramadol. it is very dangerous and can cause seizures. please talk to your doctor and get a taper plan. tapering is the only safe way to get off tramadol. tramadol withdrawal has a withdrawal symptom that can cause brain zaps. this can be quite uncomfortable. you can do this with the help of your doctor.
i just read a post about tramadol...im prescribed tramadol for sever migraines and the doctor never told me it was addictive. How addictive is it? How many would you have to take a day to be addicted?
MedHelp Health Answers